Alert archive / Virginia / Wind Advisories in 2019
Wind Advisory 4, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Mar 25, 2019, 10:17 AM EDT for Northampton County, City of Hampton, City of Virginia Beach, Virginia; Currituck County, North Carolina. It took effect at Mar 26, 2019, 4:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2019, 10:17 AM EDT (14:17 UTC)
- In effect from
- Mar 26, 2019, 4:00 AM EDT
- Expired
- Mar 26, 2019, 7:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Wakefield, VA
Counties Currituck County, NC, City of Hampton, VA, City of Virginia Beach, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 86 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068 WWUS71 KAKQ 251417 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 1017 AM EDT Mon Mar 25 2019 VAZ095-100-525-260300- /O.NEW.KAKQ.WI.Y.0004.190326T0800Z-190326T2200Z/ Norfolk/Portsmouth-Northampton-Hampton/Poquoson- Including the cities of Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 1017 AM EDT Mon Mar 25 2019 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... The National Weather Service in Wakefield has issued a Wind Advisory, which is in effect from 4 AM to 6 PM EDT Tuesday. * WINDS...North to northeast 25 to 35 mph with gusts up to 50 mph. * TIMING...Develops early Tuesday morning and will continue through late Tuesday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ017-102-VAZ098-260300- /O.NEW.KAKQ.WI.Y.0004.190326T0800Z-190327T0400Z/ Western Currituck-Eastern Currituck-Virginia Beach- Including the cities of Knotts Island, Corolla, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 1017 AM EDT Mon Mar 25 2019 ...WIND ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... The National Weather Service in Wakefield has issued a Wind Advisory, which is in effect from 4 AM Tuesday to midnight EDT Tuesday night. * WINDS...North to northeast 25 to 35 mph with gusts up to 50 mph. * TIMING...Develops early Tuesday morning and will continue through late Tuesday evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
803 WWUS71 KAKQ 260101 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 901 PM EDT Mon Mar 25 2019 VAZ095-100-525-261015- /O.CON.KAKQ.WI.Y.0004.190326T0800Z-190326T2200Z/ Norfolk/Portsmouth-Northampton-Hampton/Poquoson- Including the cities of Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 901 PM EDT Mon Mar 25 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY... * Winds...Northeast 25 to 30 mph with gusts up to 45 to 50 mph. * TIMING...The strong winds develop early Tuesday morning and will continue through late Tuesday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ017-102-VAZ098-261015- /O.CON.KAKQ.WI.Y.0004.190326T0800Z-190327T0400Z/ Western Currituck-Eastern Currituck-Virginia Beach- Including the cities of Knotts Island, Corolla, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 901 PM EDT Mon Mar 25 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... * Winds...Northeast 25 to 35 mph with gusts up to 50 mph. * TIMING...The strong winds develop early Tuesday morning and will continue through late Tuesday evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JDM/LKB
151 WWUS71 KAKQ 260720 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 320 AM EDT Tue Mar 26 2019 VAZ095-100-525-261530- /O.CON.KAKQ.WI.Y.0004.190326T0800Z-190326T2200Z/ Norfolk/Portsmouth-Northampton-Hampton/Poquoson- Including the cities of Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 320 AM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * Winds...Northeast 20 to 30 mph with gusts up to 40 mph. * TIMING...The strong, gusty winds through early this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ017-102-VAZ098-261530- /O.CON.KAKQ.WI.Y.0004.190326T0800Z-190327T0400Z/ Western Currituck-Eastern Currituck-Virginia Beach- Including the cities of Knotts Island, Corolla, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 320 AM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * Winds...Northeast 20 to 30 mph with gusts up to 45 mph. * TIMING...The strong, gusty winds through late this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
565 WWUS71 KAKQ 261400 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 1000 AM EDT Tue Mar 26 2019 VAZ095-100-525-262200- /O.CON.KAKQ.WI.Y.0004.000000T0000Z-190326T2200Z/ Norfolk/Portsmouth-Northampton-Hampton/Poquoson- Including the cities of Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 1000 AM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * Winds...Northeast 20 to 30 mph with gusts up to 40 mph. * TIMING...Through early evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ017-102-VAZ098-262200- /O.CON.KAKQ.WI.Y.0004.000000T0000Z-190327T0400Z/ Western Currituck-Eastern Currituck-Virginia Beach- Including the cities of Knotts Island, Corolla, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 1000 AM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * Winds...Northeast 20 to 30 mph with gusts up to 45 mph. * TIMING...Through late evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
821 WWUS71 KAKQ 261706 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 106 PM EDT Tue Mar 26 2019 VAZ095-100-525-261815- /O.CAN.KAKQ.WI.Y.0004.000000T0000Z-190326T2200Z/ Norfolk/Portsmouth-Northampton-Hampton/Poquoson- Including the cities of Downtown Norfolk, Ghent, Norfolk International Arpt, Norfolk NAS, Norview, Ocean View, Wards Corner, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, Plantation, Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood, Hampton, and Langley AFB 106 PM EDT Tue Mar 26 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wakefield has cancelled the Wind Advisory. $$ NCZ017-102-VAZ098-270400- /O.CON.KAKQ.WI.Y.0004.000000T0000Z-190327T0400Z/ Western Currituck-Eastern Currituck-Virginia Beach- Including the cities of Knotts Island, Corolla, Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 106 PM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * Winds...Northeast 20 to 30 mph with gusts up to 40 mph. * TIMING...Through late evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
240 WWUS71 KAKQ 261901 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 301 PM EDT Tue Mar 26 2019 VAZ098-262015- /O.CAN.KAKQ.WI.Y.0004.000000T0000Z-190327T0400Z/ Virginia Beach- Including the cities of Back Bay, Bayside, Cape Henry, Dam Neck, Gallups Corner, Kempsville, and London Bridge 301 PM EDT Tue Mar 26 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wakefield has cancelled the Wind Advisory. $$ NCZ017-102-270400- /O.CON.KAKQ.WI.Y.0004.000000T0000Z-190327T0400Z/ Western Currituck-Eastern Currituck- Including the cities of Knotts Island and Corolla 301 PM EDT Tue Mar 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * Winds...Northeast 20 to 30 mph with gusts up to 40 mph. * TIMING...Through late evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
137 WWUS71 KAKQ 262300 NPWAKQ URGENT - WEATHER MESSAGE National Weather Service Wakefield VA 700 PM EDT Tue Mar 26 2019 NCZ017-102-270000- /O.CAN.KAKQ.WI.Y.0004.000000T0000Z-190327T0400Z/ Western Currituck-Eastern Currituck- Including the cities of Knotts Island and Corolla 700 PM EDT Tue Mar 26 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wakefield has cancelled the Wind Advisory. Winds will remain gusty to around 30 mph overnight, but the threat for higher winds in excess of 40 mph has passed. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 25, 6:53 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 25, 6:53 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
653 AM EDT Mon Mar 25 2019
.SYNOPSIS...
Low pressure approaches from the west this morning and will move
along a cold front today before the boundary sinks slowly
southward this afternoon. The front pushes south of the area
later tonight, with high pressure over the midwest building into
the mid Atlantic and northeast states into the latter half of
the work week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 650 AM EDT Monday...
Early morning analysis shows low pressure stretching from SE MO
into western KY as surface high pressure continues away from
the local area into the western Atlantic. Mid and high level
clouds have begun to overspread the region ahead of the main low
pressure area to the west, which has helped to keep
temperatures from dropping very far overnight, most areas remain
in the mid 50s with a few 40s across the northwest where some
temporary clearing is noted. The surface low will make steady
eastward progress today with a frontal boundary stretching from
west to east across the area. The upper level flow will be
nearly parallel to the front which will keep the boundary from
making much southward progress during the day today, resulting
in a difficult cloud cover, wind, and temperature forecast.
Areas south of the front will warm into the upper 60s and low
70s despite thickening clouds, while upper 50s and low 60s are
forecast for the Eastern Shore and across the north today. Areas
near and south of the Interstate 64 corridor have the greatest
chance of making it into the low 70s prior to the frontal
passage.
Regarding precipitation, models differ a bit on how much occurs
ahead of the sfc low today, but the forcing does not look terribly
impressive ahead of the boundary and surface dew points are only
progged to be in the 40s to lower 50s, so this front has an
ana-frontal look to it (precip occurring mostly behind the
frontal passage). Expect little to no precipitation in the
morning and have lowered PoPs to only a chance over most of SE
VA/NE NC through 21Z (5pm). Farther inland and to the north
closer to the actual sfc low have maintained likely to
categorical PoPs moving in between 18-21Z. Maintained a slight
chance of thunder across roughly the southern third of the area
this afternoon and evening where model forecast soundings show
some meager instability. Rainfall will be slow to exit the
region from north to south tonight with likely PoPs in the
forecast for the early overnight period, tapering down to chance
and slight chance PoPs across the southeast portion of the area
by sunrise. Overnight lows will range from the mid 30s across
the north and west to mid 40s SE. Northeasterly winds behind the
front will increase, especially near the coast and across the
tidewater region into NE NC.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
As of 400 AM EDT Monday...
High pressure across the Midwest builds south and east on Tuesday
helping to push the surface low out to sea. Daytime mixing and tight
pressure gradient between the departing low and the incoming
high will lead to a breezy day inland and a downright windy day
near the coast where a wind advisory will likely be required,
for now will mention the threat in the HWO. Otherwise, skies
will begin to clear from NW to SE on Tuesday with decreasing
dewpoints. Overnight low temperatures will range from the upper
20s N into the low/mid 30s S.
High pressure in control of the local weather through the rest of
the work week with dry conditions and slowly moderating
temperatures. Highs will increase from the mid 50s on Wednesday into
the low 60s for Thursday while overnight lows moderate from the low
and mid 30s Thursday morning into the low 40s by Friday morning.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 330 PM EDT Sunday...
High pressure settles over the area then shifts offshore late in the
week. This results in a dry period along with a slow warming trend.
Lows Wed night in the 30s. Highs Thurs mid 50s-lwr 60s. Lows
Thurs night upr 30s-mid 40s. Highs Fri lwr 60s-lwr 70s.
Continued dry and mild Sat as a cold front and assctd moisture
apprch but remain west of the mts. Highs mid 60s-mid 70s. Chc
shwrs Sun as the front crosses the area. Highs mid 60s-lwr 70s.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 650 AM EDT Monday...
High clouds have started to spread over the area as a low pressure
located over MO moves closer. Some breaks in the clouds are noted
across the area this morning but these should fill in over the
course of the morning. CIGs will slowly lower but will likely
remain VFR through early afternoon as a low develops east of the
mountains in the VA Piedmont. A frontal boundary will bisect
the area from north of KRIC to south of KSBY. North of the front
cloud cover will be thicker while areas south of the front will
have the chance for a few breaks in the clouds. The cold front
will move south in the late afternoon and winds will switch from
the SW to N/NE and remain around 10 kt. Rain chances will
increase after 20z and CIGs will become OVC 5-10 kft. MVFR and
some IFR CIGs will overspread the region after 26.00Z. NE winds
will increase after sunset, especially coastal terminals where
gusts in excess of 20 kts are likely after 26.03Z.
Outlook:
The low pressure will move south of the VA/NC border Monday
night bringing widespread rain to the area along with possible
IFR CIGs. VFR conditions will return Tuesday morning. A strong
NE flow will set up along the SE VA/NE NC coast Monday and
Tuesday with NNE winds of 25 kt with gust up to 40 kt at KORF
and 20 kt with gust up to 35 kt at KECG.
&&
.MARINE...
As of 355 AM EDT Monday...
Latest obs and buoy reports reflect SW flow ~10-15kt across the
waters this morning, w/~1026mb SFC high pressure now aligned well
offshore of the Mid-Atl/Carolina coast this morning. Low pressure
west of the waters over the OH/TN Valley will continue to approach
the local area this morning, sliding just S/SW of the local area
this afternoon/early this evening. The attendant surface cold front
looks to drop across the waters from midday through the afternoon,
with winds quickly turning to the NNE post-frontal. Strong north and
northeast flow will follow the frontal passage with SCAs already in
place for the northern Ches Bay, rivers and coastal waters north of
Parramore Island. Farther south, experimental wind wind probs and
CAMs in good agreement that winds ramp up to ~30 kt late
tonight/Tuesday morning, with gusts to around 40 kt a good bet from
Parramore Island south, including the lower Ches Bay and Currituck
Sound through much of Tuesday. The Gale Watch previously in effect
has been converted over to a Gale Warning with this forecast package
for late tonight through Tuesday evening, with frequent gusts to ~35-
40 kt expected in response to sharpening pressure gradient between
strong high pressure building to the west and low pressure lingering
offshore.
Sfc low still looks to slow/linger offshore Tuesday night and early
Wednesday, allowing SCA into Wednesday, at least over over the lower
Bay and lower James...with winds across northern waters slow to
diminish into Wednesday. Over the coastal waters, quickly increasing
wind waves will build seas rapidly Monday night and Tuesday, with
persistent/strong NE winds building seas considerably (5-8 feet N
and 6-10 feet S) on Tuesday. A High Surf Advisory will likely
be needed for at least VA Beach south to Outer Banks Currituck
in response to building seas during this period. Even after
winds diminish with slackening pressure gradient late Wednesday,
an extended period of elevated seas appear likely over the
coastal waters for much of the week ahead, given prolonged
onshore flow continuing through midweek. Marine conditions
finally start to improve later Thursday and Friday...as high
pressure builds over the southeast and winds turn offshore later
Fri into Saturday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 8 PM this evening to 6 PM EDT
Tuesday for ANZ630-631-635>637.
Gale Warning from midnight tonight to 6 PM EDT Tuesday for
ANZ632-634-654.
Gale Warning from midnight tonight to midnight EDT Tuesday
night for ANZ633-656-658.
Small Craft Advisory from 8 PM this evening to midnight EDT
Tuesday night for ANZ638.
Small Craft Advisory from 8 PM this evening to 6 PM EDT
Wednesday for ANZ650-652.
&&
SYNOPSIS...LKB/RHR
NEAR TERM...LKB/RHR
SHORT TERM...RHR
LONG TERM...MPR
AVIATION...RHR/CP
MARINE...MAMHazardous weather outlook, Mar 25, 4:18 AM EDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 418 AM EDT Mon Mar 25 2019 MDZ021>025-NCZ012>014-030-031-VAZ048-060>062-064>069-075>090-092-093- 096-099-100-509>525-260830- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Bertie-Chowan-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Suffolk-Accomack-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 418 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ015>017-032-102-VAZ095-097-098-260830- Pasquotank-Camden-Western Currituck-Perquimans-Eastern Currituck- Norfolk/Portsmouth-Chesapeake-Virginia Beach- 418 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Today and tonight. Northeast winds behind a southward-moving frontal boundary will become gusty near the coast by tonight and early Tuesday morning. Sustained winds of 20-25 mph with gusts 35-40 mph are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong northeasterly winds continue into Tuesday afternoon, especially near the coast where sustained winds of 20-25 mph and gusts 35-40 mph are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:25 AM EDT | Gale Warning | AKQ | 42 hr | |
| Mar 25, 10:20 AM EDT | High Surf Advisory | AKQ | City of Virginia Beach | 54 hr |
| Mar 25, 5:02 PM EDT | Special Weather Statement | AKQ | Lunenburg | 43 min |
| Mar 25, 5:08 PM EDT | Special Weather Statement | AKQ | Greensville, City of Emporia | 37 min |
| Mar 25, 7:50 PM EDT | Special Weather Statement | AKQ | Chowan | 40 min |
Nearby
Wind Advisories in Virginia, 2019Wind Advisories in North Carolina, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.